MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLON NG/NI FEEDING TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLON NG/NI FEEDING TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9228
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 30351258, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 07-aug-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported the nasogastric "(ng) [tube} on patient was blocked, rn's [registered nurses] were attempting to unblock ng.Ng was able to be unblocked but patient went unresponsive immediately after.Code blue was called.Approximately 45-minutes of code was run.Upon arrival to picu [pediatric intensive care unit] post code, x-ray was done and ng was shown to be defectiveing was removed from patient, it was noted to have a defect." the device was originally inserted on (b)(6) and removed on (b)(6) during the critical incident.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30351258, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.Root cause could not be determined.The subject sample was returned and evaluated confirming a ballooning area with an axial split located approximately 10cm above the bolus tip.When palpating the tubing further down, at the 8cm marking, a hardened feeling was felt on this area.The tubing was cut and opened to inspect the inner surface of tubing walls.From the 8cm marking until bolus end tip, whitish powdery substance residues were stuck in the tube.The root cause of the reported issue seems to be a user related problem since as per the instructions for use (ifu), vigorous syringe force should not be used to irrigate, administer liquids, or unblock the tube.All information reasonably known as of 26-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLON NG/NI FEEDING TUBE WITH STYLET, ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22744131
Report Number9611594-2025-00176
Device Sequence Number17971515
Product Code KNT
UDI-Device Identifier00350770460390
UDI-Public(01)00350770460390(24)104603902(17)291202(10)30351258
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9228
Device Catalogue Number40-9228
Device Lot Number30351258
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 MO
Patient SexMale
Patient Weight3 KG